# SDR UIEA200700131

- Difficulty date: March 3, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 29,357 hours, 4,895 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SLIGHT SMOKE IN THE COCKPIT DURING PRE-FLIGHT OPS.  MAINTENANCE SHUT DOWN AIRCRAFT POWER.  AFTER POWER SHUT DOWN, INSPECTED COCKPIT FOR SMOKE OR DAMAGE.  NONE NOTED.  INSPECTED E/E BAY AND MAIN DECK NO SMOKE NOTED.  TURNED POWER BACK ON FOR AN HOUR.  NO SMOKE OR SMELL NOTED.  CREW PRE-FLIGHT COMPLETED WITH NO ISSUES.  VERIFIED THAT NO C/B'S ARE OUT AND NO STATUS MESSAGES.
